zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A selection-migration model in population genetics. (English) Zbl 0325.92009

92D25Population dynamics (general)
Full Text: DOI
[1] Aronson, D. G., Weinberger, H. F.: Nonlinear diffusion in population genetics, combustion. and nerve propogation. Proc. Tulane Progr. in Partial Differential Eqns. Springer Lecture Notes in Mathematics, 1975. · Zbl 0325.35050
[2] Chafee, N.: Asymptotic behaviour for solutions of a one-dimensional parabolic equation with homogeneous Neumann boundary conditions. J. Differential Equations. · Zbl 0304.35008
[3] Chafee, N.: Behaviour of solutions leaving the neighborhood of a saddle point for a nonlinear evolution equation, preprint. · Zbl 0348.34047
[4] Conley, C.: An application of Wazewski’s method to a nonlinear boundary value problem which arises in population genetics, Univ. of Wisconsin Math. Research Center Tech. Summary Report No. 1444, 1974. · Zbl 0314.92004
[5] Fisher, R. A.: Gene frequencies in a cline determined by selection and diffusion. Biometrics 6, 353-361 (1950). · doi:10.2307/3001780
[6] Fleming, W. H.: A nonlinear parabolic equation arising from a selection-migration model in genetics. IRIA Seminars Review, 1974.
[7] Haldane, J. B. S.: The theory of a cline. J. Genet. 48, 277-284 (1948). · doi:10.1007/BF02986626
[8] Hestenes, M. R.: Calculus of Variations and Optimal Control Theory. Wiley 1966. · Zbl 0173.35703
[9] Hoppensteadt, F. C.: Analysis of a Stable Polymorphism Arising in a Selection-Migration Model in Population Genetics dispersion and selection. J. Math. Biology 2, 235-240 (1975). · Zbl 0318.92020 · doi:10.1007/BF00277152
[10] Karlin, S.: Population division and migration-selection interaction. Population Genetics and Ecology. Academic Press 1976.
[11] Karlin, S., Richter-Dyn, N.: Some theoretical analysis of migration-selection interaction in a cline: a generalized 2 range environment. Population Genetics and Ecology. Academic Press 1976.
[12] Karlin, S., McGregor J., unpublished.
[13] Lions, J. L.: Équations Differentielles Operationelles. Berlin-Göttingen-Heidelberg: Springer, 1961.
[14] Lions, J. L.: Quelques Méthodes de Résolution des Problèmes aux Limites Nonlinéaires. Dunod, 1969.
[15] Lions, J. L., Magenes, E.: Problèmes aux Limites Non-Homogènes et Applications, vols. I, II. Dunod 1968. · Zbl 0165.10801
[16] Nagylaki, T.: Conditions for the existence of clines. Univ. of Wisconsin Madison Genetics Lab paper No. 1787, 1974. · Zbl 0277.92006
[17] Slatkin, M.: Gene flow and selection in a cline. Genetics 75, 733-756 (1973).